# SDR IPXA2018062931210

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 84,276 hours, 17,520 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AFROM LDG DOWN TO LDG ANTI-SKID FAIL ON & OFF MANY TIMESPERF T/S IAW FIM 32-40-12-00 REV 88.01. CFDS READOUT SHOWED A/S CTRL VLV OF WHEEL #10 SYS1 FAULTY. R&R A/S CTRL VLV IAW AMM 32-45-41 REV 90.09. P/N OFF-ON: 6000189-4, S/N OFF: MAR06-16159, S/N ON: SEP07-17039. EFF REF IPC 32-45-26-1 ITEM 002 REV 155.04.
